Support group for people who take Lipitor, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
I started taking Lipitor about 7 years ago, maybe around 2008. About 4 years ago or so, I switched to the generic, Atavorstatin.
I believe I have contracted several side effects caused by these drugs including insomnia, depression and negative/dark dreams. I don't recall having these issues prior to taking this stuff. (By the way, I am male and 73 years of age).
I also have had kidney stones - Sept. 1997, Sept. 2012 and Feb. 2016. The first two were 15 years apart. The second and third 3 1/2 years apart, however, since the third event, I have changed my eating habits dramatically eliminating salt, as much as possible, nuts, and the like. I drink about 70 to 80 ounces of water and lemon juice a day and take 2 tablespoons of apple cider vinegar in water twice a week to help prevent future stones.
I am thinking seriously about ditching atorvastatin and trying to get along without it.
Would appreciate feedback.
Post created 2 days 16 hours ago
I have a cough that no dr seems to find cause or cure for
Post created 3 days 7 hours ago
Has anyone changed the time of day to the morning when you take Lipitor and if so does it have an effect on vivid dreams from occurring?
Post created 4 days 6 hours ago
My RA is mild. The methotrexate caused my cholesterol to rise. The Lipitor caused my blood sugar to rise. The rheumatologist denied that the Methotrexate did this but I found research by peer reviewed journals that reported this finding.
Post created 1 week 4 days ago
I just quit after over 2 years of atorvastatin because I strongly suspect that it caused my a-fib, which did not exist before the statin. I'm interested in reading stories that confirm the connection, and especially in recovery strategies.
Post created 1 week 5 days ago
Is there a problem taking xifaxan for a week at a time while taking Lipitor every day? Are effects irreversible?
Post created 2 weeks 2 days ago
just started taking Lipitor 5 days ago, however in the past i have taken sudafed only when needed, if there a sighteffect that is bad, like it would send me to the hospital I am talking about 1/2 a tablet of a 120mg sudafed.
Post created 3 weeks 13 hours ago
I began to take Atorvastatin Calcium 80 MG the beginning of Nov. My feet, ankles and legs started swelling on Nov. 25 and has gotten increasingly worse since then. My general practitioner has referred me to a kidney specialist after running blood work and checking my heart. I am wondering if the Atorvastatin can be causing the swelling since it was shortly after taking the drug that the swelling began. I've never had any episodes of swelling like this in my life. I am almost 62 years old.
Post created 1 month 5 days ago
Is it ok to join the group for my mother. She has dementia and I am her caregiver I'd like to offer help, feedback and receive the same, if possible.
Post created 1 month 1 week ago
I would like to join the group on behalf of my mother. I am her caregiver and know her complete history.
Post created 1 month 1 week ago
- Page 1